# SDR XCGA201307250001

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N560ES
- Make and model: Cessna 560XL
- Aircraft serial: 5605800
- Aircraft time: 2,222 hours, 2,081 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED AN UNCOMMANDED STICK MOVEMENT FORWARD, RESULTING IN PITCH DOWN AND AUTOPILOT TURNING OFF.  MX RESET THE INTEGRATED AVIONICS COMPUTER AND CLEANED THE ELEVATOR SERVO CONNECTIONS.  SEVERAL OPS CHECKS WERE PERFORMED WITH NO DISCREPANCIES NOTED,  ACFT RETURNED TO SERVICE.  NO SPECIFIC PART IS IDENTIFIED AS CAUSING THE DIFFICULTY, IT APPEARS TO HAVE BEEN A SYS GLITCH.
